# SDR ABXA080006

- Difficulty date: December 7, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 49,865 hours, 39,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 59101575
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED FASTENER AT LOWER STOP FITTING - DOOR CUTOUT.  REPAIRED AREA IAW DC9 SRM 53-05, FIGURE 44.
